Archived

This topic is now archived and is closed to further replies.

B16

Accutane, Was Put On 100 More Pills

5 posts in this topic

Hey guys

ive completed my course on accutane, 400 pills, I got almost fully clear, just a few pimples left, now ive been off accutane for about 3 weeks? and i went to my doc 3 days ago, he told me to take 100 more pills, will that be okey? to continue 100 more pills 3 weeks after finished my 400pill accutane course?

will it be like a new start, or is the accutane still in my body after finsihed 3 weeks ago.?

please reply, thanks! :)

Share this post


Link to post
Share on other sites

I think my derm said that it continues to work for up to 2 months after the course.

If your doc said to carry on, I'd do what he says to, they know best after all :)


"Don't let go, never give up" - Wonderful Life by Hurts

Month 1 Isotretinoin/Accutane (13/05/2012) - 25mg

Month 2 Isotretinoin/Accutane (16/06/2012) - 40mg

Month 3 Isotretinoin/Accutane (16/07/2012) - 40mg


Share this post


Link to post
Share on other sites

I am now about 1 week into the new 100 pills, and Ive gotten like 4 small pimples the last few days, is this normal? could It be because I did continue with 100 accutane pills 3 weeks after I finished my 400 pill course.?

Share this post


Link to post
Share on other sites